# SDR SWAA2019110838709

- Difficulty date: October 24, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 25,693 hours, 11,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149A811829
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 947 LBL 1-10 WL 175, FLOOR SUPPORT AT AFT BULKHEAD IS CORRODED. / EVALUATED CORRODED FLOOR SUPPORT ON AFT CARGO COMPARTMENT STA 947 LBL 1-10 WL 175 AT AFT BULKHEAD NO ALLOWANCE MATERIAL LOSS FOUND ON SRM FOUND TO BE OUT OF LIMITS. INSTALLED NEW AFT CARGO BULKHEAD FLOOR SUPPORT IAW BOEING 737 SRM REF 57-40-01-0G-0  P/N 149A8118-29.
